# SDR DALA1118685523

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 77,328 hours, 32,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA FLOOR WEB HAS CORROSION STA 1680 TO BL-0 TO RBL-60.  REMOVED CORROSION ON STA 1680 TO 1720 BETWEEN BL-0  TO RBL-60 IAW SRM 53-60-51 PG 201.  NDT FOUND NO CRACKS AND FOUND MAT LOSS AT STA 1716 RBL 2 STA 1682 RBL 19 TO 24 WITHIN LIMITS IAW SRM 53-00-51.  AT STA 1716 RBL OUT OF LIMITS IAW SRM 53-00-51.  FABBED DOUBLERS IAW SRM 53-60-51 INST DOUBLERS IAW SRM 51-40-02 PG 2.  REMOVED AND REPLACED FASTENERS IAW SRM 51-40-02 PG2.
